MAUDE Adverse Event Report: MAKO Surgical Corp. Handpiece MICS; Orthopedic Stereotaxic Instrument

MAKO Surgical Corp. Handpiece MICS; Orthopedic Stereotaxic Instrument
Catalog Number 209063
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
The following information was provided: mics x 2: 1) pin for rotating handle broke.Case type/application: tka 2.0.

Brand Name
Handpiece MICS
Common Device Name
Orthopedic Stereotaxic Instrument
Manufacturer (Section D)
MAKO Surgical Corp.
3365 enterprise ave
weston FL 33331
Manufacturer (Section G)
MAKO Surgical Corp.
3365 enterprise ave
weston FL 33331
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50728482
Report Number3005985723-2026-00481
Device Sequence Number21494597
Product Code OLO
UDI-Device Identifier00848486030193
UDI-Public00848486030193
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K172219
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number209063
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown